# SDR GNB2002F00002

- Difficulty date: June 19, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N402SA
- Make and model: Cessna 402C
- Aircraft serial: 402C0623
- Engine: Cont TSIO520*
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: C6620200118RY
- Part serial: 151717
- Condition: Defective
- Location: Cockpit
- Part time: 19 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI,  AFTER LANDING, PILOT NOTICED FUEL IN BOTTOM OF FIVE FLOW INDICATOR.
